# SDR REXA2012062900937

- Difficulty date: June 29, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 10,698 hours, 6,743 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tape
- Condition: Missing
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFLECTIVE STRIP MISSING ON THE RIGHT SIDE OF THE GALLEY SERVICE DOOR.  REPLACED MISSING REFRACTIVE STRIP IN GALLEY IAW STANDARD PRACTICES.
